Previous |  Up |  Next


Title: Nets satisfying the quadrangle condition [Abstract of thesis] (English)
Author: Baštinec, Jaromír
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 198
Category: math
MSC: 51E30
idZBL: Zbl 0637.51007
Date available: 2008-06-05T21:32:26Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_029-1988-1_23.pdf 205.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo